# SDR SWAA2024092324295

- Difficulty date: August 8, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 57,915 hours, 34,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 344-360 BL 0 WL 208.<[01] REMOVED AND REPLACED INTERCOSTAL BS 344-360 BL 0 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DOCUMENT NUMBER 141A5400 TYPE: DWG ID:0032 REV:-;[02] VERIFIED CORRECTIVE ACTION #1
